Existence of positive solutions for some nonlinear elliptic problems in unbounded domains of ${\mathbb{R}}^n$

Zeddini, Noureddine . Abstract and Applied Analysis 2006. 2006 (24307) :-

Locate this article in:

Bibtex

@article{CIS-314558,
  Author = {Zeddini, Noureddine},
  Title = {Existence of positive solutions for some nonlinear
elliptic problems in unbounded domains of ${\mathbb{R}}^n$},
  Journal = {Abstract and Applied Analysis},
  Volume = {2006},
  Number = {24307},
  Year = {2006},
  Pages = {--},
  Keywords = {}
}

Similar articles